# SDR 02FDEA00755

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727-200
- Aircraft serial: 22346
- Aircraft time: 37,331 hours, 26,146 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO CID-EXTENDED LAND GEAR, NOSE DOOR AMBER LT ON S/O PANEL & RED DOORS LIGHT ON.  ELECTED TO DO MISS APPROACH & RECYCLE GEAR.  LT WENT OUT.  ON RE-EXTENSION RED GEAR DOOR LT WENT OUT.  BELOW 200 KTS ON RECYCLE.  CHECKED QRH.  NO OTHER PROBLEM.  FOUND NOSE GEAR DOORS BINDING ON FRONT DOOR SEAL REPLACED SEAL PER M/M 32-22-001-5.  CHECKS OK.
